# SDR HNAA9590309

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903HA
- Make and model: Dhav DHC7102
- Aircraft serial: 061
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT NR 3169 - DCA-PHL - ON DEPARTURE FROM DCA, A NOTICEABLE AMOUNT OF SMOKE FILLED THE COCKPIT.  AIRCRAFT CONTINUED ON TO PHL AND LANDED WITHOUT INCIDENT.  INSPECTED ENGINES NR 1 NR 4 BLEED VALVES AND DUCTING, FLOW CONTROL VALVES AND DUCTING.  INSPECTED NR 2 ACM FOR CONDITION AND SECURITY.  FOUND BIRD LODGED ON INTAKE SCREEN NR 2 ENGINE.  REMOVED BIRD DEBRIS AND CLEANED INTAKE SCREEN.  NO OTHER DISCREPANCIES NOTED.  (M)
